# SDR CA151229023

- Difficulty date: December 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,393 hours
- Engine: Pwa PT6T3B
- System (JASC): 3210 · Main Landing Gear
- Part: Crossbeam
- Part number: 212320104
- Condition: Sheared
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RETURNED AFTER REFUELING BACK TO THE GROUPS LANDED.  SKIDS STILL PENETRATED THE SNOW SURFACE AND THE BELLY OF THE ACFT WAS JUST ABOUT TOUCHING THE SNOW SURFACE.  THE LANDING WAS UNEVENTFUL.  LAST GUIDE  PULLED HIMSELF IN TO THE HELICOPTER THAT IS WHEN A LOUD BANG WAS HEARD AND THE HELICOPTER SETTLED ABOUT 10" AT THE BACK. RECOGNIZED WHAT HAPPENED AND SHUTDOWN THE ACFT.
